# SDR EIA2004084

- Difficulty date: September 3, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 111,856 hours, 24,125 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Corroded
- Location: Window Belt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN WINDOW BELT CORRODED BETWEEN B.S. 680-700 LT.  REMOVED CORROSION FOUND OUT OF LIMITS INSTALLED REPAIR IAW ECRA 480-53-171-2.
